# SDR IPXA2018081732899

- Difficulty date: August 12, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 14,082 hours, 8,670 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seal Depressor
- Part number: A5377146021800
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, FWD UPPER END DEPRESSOR SEAL WAS DAMAGED.  REMOVED & REPLACED THE SEAL DEPRESSOR IAW SRM 51-40-21.
